# SDR SIMA20170401002

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 40,794 hours, 36,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 14534984403
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP. SEE IPC 33-50-10 FIGURE 25 FOR LOCATION. REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT IAW AMM 25-23-04. OPS CK GOOD.
